# SDR NACA201505010044

- Difficulty date: May 1, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL STABILIZER ON RT AFT FITTING FWD SIDE.  DURING THIS INSPECTION, CORROSION WAS NOTED IN THIS FITTING AND FOUND TO BE BEYOND LIMITS. FITTING WAS REPLACED WITH NEW IAW BAC DWG 65-53744, REV C AND SRM R108, REF KFC MCO 3218, WO 1367614.
